# SDR ASAA9740101

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6978602
- Condition: Corroded
- Location: Bs 729.35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE RT MLG FAIRING BRACKET AT STATION 729.35 WAS FOUND TO BE CORRODED AROUND ONE FASTENER HOLE.  REPAIRED PER EA 5320-01330.  (M)
